• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Venlafaxine (from Lofepramine)

  • Thread starter ThatSinkingFeeling
  • Start date
ThatSinkingFeeling

ThatSinkingFeeling

Member
Joined
Nov 30, 2018
Messages
19
I'm currently switching from Lofeprame to Venlafaxine (slow release, 70mg to begin with). Apparently supposed to take 4 weeks to lessen Lofep, I took 2. Got confused. Today is 2nd day of no anti-depressants. Been suffering bad withdrawal symptoms for past week. Today I'm irritable and otherwise numb. Seeing my girlfriend later. Really hope I don't fall out with her. Only my second proper relationship ever and this is how my last one ended. Thankfully a lot is different, such as my current gf having issues herself and having worked to tutor people like myself so she's far more understanding. My head's a mess. Do you reckon 2 days is enough of no pills before I start taking Venla? Will Venla make me comatosed? I hope not...
 
Bizzarebitrary

Bizzarebitrary

Well-known member
Joined
Dec 17, 2018
Messages
430
Location
California, US
Hi. Doctors typically provide a schedule of how to taper medications and its very important to follow that the best you can. If you missed dose, just take it as scheduled the next interval. Do not cease taking your medication before. I'd advise you for your health and mood to use all 4 weeks.
 
Top